# SDR 96ZZZX5328

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550TP
- Make and model: Beech B300
- Aircraft serial: FL35
- System (JASC): 2150 · Cabin Cooling System
- Part: Pivot Plate
- Part number: 1179100609
- Condition: Ear Broken
- Location: Lt Eng Accy Box
- Part time: 1,224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER COMPRESSOR PIVOT PLATE HAD EAR BROKEN OFF THAT MOUNTS THE COMPRESSOR ONTO THE ENGINE ACCESSORY AREA.  THIS IS THE THIRD SUCH DEFECT FOUND ON THIS PART,  ALSO, FOUND COMPRESSOR DRIVE BELT BROKEN AND DRIVE BELT PULLEY DESTROYED BY OVERHEATED BEARING.  BEARING PIN IS 206S22C AND MADE BY (MRC BEARINGS INC.)  BEARING ONLY HAD 200 HOURS TOTAL ON IT.  SUBMITTER SUGGESTS ALL FAILURES ARE RELATED TO ONE ANOTHER.
